Alert archive / Michigan / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 38, NWS Gaylord, MI

July 19, 20205 counties in Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jul 19, 2020, 5:26 AM EDT for 5 counties in Michigan. It was in force for 64 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2020, 5:26 AM EDT (09:26 UTC)
Expired
Jul 19, 2020, 6:30 AM EDT
In force
64 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Antrim County, MI, Charlevoix County, MI, Cheboygan County, MI, Emmet County, MI, Otsego County, MI

The radar

The NCL Michigan radar (KAPX), 39 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 5:30 AM EDTTSTM WND DMG2 Sse Cheboygan, MIMULTIPLE TREES UPROOTED.
Jul 19, 5:45 AM EDTTSTM WND DMGWalloon Lake, MIPHOTOS FROM SOCIAL MEDIA OF LARGE BRANCH DOWN ON CAR IN WALLOON LAKE AREA.
Jul 19, 6:00 AM EDTTSTM WND DMGSparr, MISOCIAL MEDIA PICTURE OF LIMB DOWN THAT CRUSHED EDGE OF HOUSE ROOF. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 00:00Z, 9.4 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 00:00Z on 2020-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1438 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 00:00Z on 2020-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1438 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
329 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

097 
WUUS53 KAPX 190926
SVRAPX
MIC009-029-031-047-137-191030-
/O.NEW.KAPX.SV.W.0038.200719T0926Z-200719T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
526 AM EDT Sun Jul 19 2020

The National Weather Service in Gaylord has issued a

* Severe Thunderstorm Warning for...
  Southwestern Cheboygan County in northern Michigan...
  Northern Otsego County in northern Michigan...
  Antrim County in northern Michigan...
  Southern Emmet County in northern Michigan...
  Charlevoix County in northern Michigan...

* Until 630 AM EDT.

* At 525 AM EDT, severe thunderstorms were located along a line
  extending from 6 miles north of Torch Lake to near Omena, moving
  east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Petoskey, Cheboygan, Boyne City, Gaylord, East Jordan, Elk Rapids,
  Bellaire, Ellsworth, Indian River, Conway, Elmira, Torch Lake,
  Central Lake, Aloha, Alanson, Vanderbilt, Boyne Falls, Wolverine,
  Clam River and Aloha State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4521 8541 4565 8443 4501 8441 4487 8538
      4489 8538 4489 8543
TIME...MOT...LOC 0925Z 276DEG 44KT 4515 8539 4503 8553 

HAIL...1.00IN
WIND...60MPH
 
$$

Farina
2 follow-up statements
936 
WWUS53 KAPX 190948
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
548 AM EDT Sun Jul 19 2020

MIC047-190957-
/O.CAN.KAPX.SV.W.0038.000000T0000Z-200719T1030Z/
Emmet MI-
548 AM EDT Sun Jul 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN EMMET COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned. 
Therefore, the warning has been cancelled.

LAT...LON 4507 8538 4528 8499 4527 8497 4530 8495
      4529 8473 4541 8473 4557 8443 4501 8441
      4487 8538 4489 8538 4489 8543
TIME...MOT...LOC 0947Z 276DEG 29KT 4521 8461 4499 8499 

$$

MIC009-029-031-137-191030-
/O.CON.KAPX.SV.W.0038.000000T0000Z-200719T1030Z/
Cheboygan MI-Otsego MI-Antrim MI-Charlevoix MI-
548 AM EDT Sun Jul 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM EDT
FOR SOUTHWESTERN CHEBOYGAN...NORTHERN OTSEGO...ANTRIM AND
SOUTHEASTERN CHARLEVOIX COUNTIES...

At 547 AM EDT, severe thunderstorms were located along a line
extending from near Wolverine to near Alba, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Boyne City, Gaylord, East Jordan, Elk Rapids, Bellaire, Indian River,
Elmira, Torch Lake, Central Lake, Aloha, Vanderbilt, Boyne Falls,
Wolverine, Clam River, Aloha State Park, Kewadin, Sparr, Warner
Township, Young State Park and Alba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4507 8538 4528 8499 4527 8497 4530 8495
      4529 8473 4541 8473 4557 8443 4501 8441
      4487 8538 4489 8538 4489 8543
TIME...MOT...LOC 0947Z 276DEG 29KT 4521 8461 4499 8499 

HAIL...1.00IN
WIND...60MPH
 
$$

adam
875 
WWUS53 KAPX 191023
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
623 AM EDT Sun Jul 19 2020

MIC029-031-191032-
/O.CAN.KAPX.SV.W.0038.000000T0000Z-200719T1030Z/
Cheboygan MI-Charlevoix MI-
623 AM EDT Sun Jul 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHEBOYGAN AND
SOUTHEASTERN CHARLEVOIX COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4501 8539 4512 8485 4512 8474 4514 8473
      4520 8442 4501 8441 4487 8538 4489 8538
      4489 8543
TIME...MOT...LOC 1022Z 276DEG 44KT 4516 8403 4495 8441 

$$

MIC009-137-191030-
/O.CON.KAPX.SV.W.0038.000000T0000Z-200719T1030Z/
Otsego MI-Antrim MI-
623 AM EDT Sun Jul 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM EDT
FOR CENTRAL OTSEGO AND CENTRAL ANTRIM COUNTIES...

At 622 AM EDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Bisma Township to near
Johannesburg, moving southeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Gaylord, Elk Rapids, Bellaire, Elmira, Vanderbilt, Clam River,
Kewadin, Sparr, Alden, Pickerel Lake, Warner Township, Alba, Eastern
Corwith Township, Jordan Township and Lake Bellaire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4501 8539 4512 8485 4512 8474 4514 8473
      4520 8442 4501 8441 4487 8538 4489 8538
      4489 8543
TIME...MOT...LOC 1022Z 276DEG 44KT 4516 8403 4495 8441 

HAIL...<.75IN
WIND...60MPH
 
$$

adam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:34 AM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jul 19, 3:34 AM EDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
334 AM EDT Sun Jul 19 2020

.NEAR TERM...(Today through Tonight)
Issued at 325 AM EDT Sun Jul 19 2020

High impact weather potential: Early morning convection, cloud
trends, thunderstorm re-development potential

Primary forecast concerns/challenges: Similar to yesterday,
convective evolution will be the main challenge today.  And
depending on how this morning's activity evolves will play a large
role in what happens with convective re-development this
afternoon.

Cellular convective development continues over northern Wisconsin
and the central U.P. this morning in advance of a cold front.
This activity will continue to push east into northern Michigan
this morning, being fed by a 45kt 850mb jet and plenty of
instability (3000 j/kg of MLCape). It still appears that wind will
be the primary severe weather threat given the increasing mid
level flow. An isolated tornado is also possible with the energy
helicity index (EHI) upwards of 2 as more favorable shear
parameters push into the area in advance of the approaching upper
trough. Focus will shift to the eastern parts of the area (east of
I-75) by later this morning/early afternoon as the atmosphere
destabilizes with daytime heating before fropa. A relatively
small window for storms to re-develop, as drier air will sweep
into the area by mid to late afternoon and push any remaining
thunder activity to the south and east.

With a front bisecting the area today, temperatures will range from
the lower 80s over western-northern areas to near 90 over
southeastern areas. There will be some immediate humidity relief
with fropa, with continued drying in the hours after fropa.
Sunday night will feature much more comfortable temperatures, with
lows in the 50s to around 60 but dewpoints falling through the
50s.

Winds will be gusty again today, with forecast soundings showing
nearly 30kts at the top of the mixed layer.  Although marginal, I
will put up beach hazard statements along northern Lake Michigan
with increasing onshore flow as winds veer more westerly throughout
the day.

&&

.SHORT TERM...(Monday through Tuesday)
Issued at 325 AM EDT Sun Jul 19 2020

...Return to more normal weather...

High Impact Weather Potential: Minimal

Forecast/Details: Early next week the flow becomes more zonal and a
generally more quiet pattern. High pressure will exit the region
allowing a cold front to cross the region Wednesday. Ahead of the
cold front showers and possibly a few thunderstorms move in Tuesday
and exit with the front Wednesday. Cooler temperatures continue
through mid week with high temperatures very near July normals
around 80.

&&

.LONG TERM...(Tuesday night through Saturday)
Issued at 325 AM EDT Sun Jul 19 2020

A storm system will cross the region Friday or Saturday with
another chance of precipitation. In the wake this storm, it looks
like ridging/warming may move back into the region late next
weekend.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1153 PM EDT Sat Jul 18 2020

Pretty quiet late this evening, but additional SHRA/TSRA activity
is taking shape in nw WI and western upper MI. This will develop
eastward, and additional cells will eventually get going ahead of
the main activity. All TAF sites have a few hours of TSRA tempoed
in overnight. Strong/svr storms with gusty winds are possible. MVFR
cigs will occur at times, and would not preclude worse conditions
during SHRA/TSRA. Conditions will gradually improve on Sunday,
with VFR conditions from mid- afternoon on.

S to sw breezes tonight and early Sunday. Winds will veer westerly
and become gusty in the afternoon.

&&

.MARINE...
Issued at 325 AM EDT Sun Jul 19 2020

Small craft headlines today on some of the nearshore waters
(particularly Lake Michigan and Whitefish Bay). A round of showers
and thunderstorms early today on Lake Michigan, with storms
possible on Lake Huron into the afternoon hours. Quieter weather
to start the week with weaker winds and dry conditions.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT from 8 AM EDT this morning through this
     evening for MIZ016-020-025-031-099.
LH...NONE.
LM...SMALL CRAFT ADVISORY until 8 PM EDT this evening for LMZ341-342-
     344>346.
LS...SMALL CRAFT ADVISORY from 11 AM this morning to midnight EDT
     tonight for LSZ321.
&&

NEAR TERM...JK
SHORT TERM...KF
LONG TERM...KF
AVIATION...JZ
MARINE...JK
Hazardous weather outlook, Jul 19, 3:49 AM EDT, 1 hour 37 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
349 AM EDT Sun Jul 19 2020

MIZ016>018-020>036-041-042-086>088-095>099-200800-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
349 AM EDT Sun Jul 19 2020

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...Today and tonight.

Another round of thunderstorms will impact the outlook area this
morning. Severe storms are possible with damaging winds the main
threat. Large hail and an isolated tornado are also possible.

In addition, storms may produce locally heavy rain leading to
ponding of water in low lying or flood prone areas.

Dangerous swim conditions are expected on the Lake Michigan
beaches of northern Michigan. See the current beach hazards
statement for additional details.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms are possible at times for the middle and end of this
week.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord
Twitter: twitter.com/nwsgaylord

&&

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-200800-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
349 AM EDT Sun Jul 19 2020

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...Today and tonight.

Another round of thunderstorms will impact the outlook area this
morning. Severe storms are possible with damaging winds the main
threat. Large hail and an isolated waterspout are also possible.

Large fluctuations in water levels may occur as these storms
move through.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms are possible at times for the middle and end of the
week.

.SPOTTER INFORMATION STATEMENT...

Spotters please relay any waterspout sightings to the National
Weather Service.

&&

For more information visit http://weather.gov/gaylord.

JK

In the hours before

Special weather statement, Jul 19, 3:45 AM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Gaylord MI
345 AM EDT Sun Jul 19 2020

MIZ086>088-095>097-190945-
Western Chippewa-Southeast Chippewa-Mackinac Island/Bois Blanc
Island-Eastern Mackinac-Western Mackinac-Central Chippewa-
345 AM EDT Sun Jul 19 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHIPPEWA AND MACKINAC
COUNTIES...

At 344 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 10 miles northeast of Whitefish Point to
near Hulbert to 8 miles north of Manistique. Movement was east at 45
mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Paradise, St. Ignace, Mackinac Island, False Detour Channel,
Potagannissing Bay, Saint Marys River, Drummond Island, Kinross,
Pickford, Bay Mills, Rudyard, Dafter, Curtis, Moran, Brevort, Trout
Lake, Cedarville, Hulbert, Hessel and Strongs.

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4651 8489 4645 8447 4653 8413 4624 8411
      4606 8396 4612 8364 4600 8344 4588 8355
      4592 8467 4575 8431 4574 8433 4583 8490
      4598 8505 4605 8533 4594 8563 4597 8587
      4620 8586 4625 8524 4640 8524 4678 8493
TIME...MOT...LOC 0744Z 263DEG 53KT 4685 8482 4635 8520 4608 8627

Farina
Special weather statement, Jul 19, 4:52 AM EDT, 34 minutes before
Special Weather Statement
National Weather Service Gaylord MI
452 AM EDT Sun Jul 19 2020

MIZ016-017-020>022-025>027-031-098-099-190945-
Leelanau-Otsego-Manistee-Grand Traverse-Cheboygan-Beaver Island and
surrounding islands-Kalkaska-Antrim-Benzie-Emmet-Charlevoix-
452 AM EDT Sun Jul 19 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LEELANAU...EASTERN
BENZIE...SOUTHERN CHEBOYGAN...GRAND TRAVERSE...NORTHEASTERN
MANISTEE...NORTHWESTERN OTSEGO...ANTRIM...EMMET...NORTHWESTERN
KALKASKA AND CHARLEVOIX COUNTIES...

At 451 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles northwest of Good Hart to 18
miles north of Sleeping Bear Point. Movement was southeast at 45 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Traverse City, Petoskey, Boyne City, Charlevoix, East Jordan, Leland,
Elk Rapids, Mancelona, Harbor Springs, Bellaire, Pellston,
Thompsonville, Empire, Ellsworth, Grand Traverse Light, Sleeping Bear
Point, Indian River, Antrim, Conway and Bingham.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4519 8606 4498 8584 4521 8565 4541 8592
      4551 8574 4518 8548 4501 8555 4530 8541
      4540 8505 4558 8517 4555 8566 4556 8565
      4567 8545 4560 8545 4568 8505 4532 8425
      4439 8589 4483 8613 4502 8595 4499 8620
TIME...MOT...LOC 0851Z 319DEG 39KT 4566 8525 4516 8615

Farina

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 3:41 AM EDTSmall Craft AdvisoryAPX40 hr
Jul 19, 3:43 AM EDTBeach Hazards StatementAPXBenzie, Charlevoix, Emmet, Leelanau, Manistee16 hr
Jul 19, 3:45 AM EDTSpecial Weather StatementAPXChippewa, Mackinac2 hr
Jul 19, 3:57 AM EDTSpecial Marine WarningAPX48 min
Jul 19, 3:59 AM EDTSevere Thunderstorm WarningAPXChippewa61 min
Jul 19, 4:04 AM EDTSpecial Marine WarningAPX116 min
Jul 19, 4:33 AM EDTSevere Thunderstorm WarningAPXCharlevoix27 min
Jul 19, 4:52 AM EDTSpecial Marine WarningAPX38 min
Jul 19, 4:52 AM EDTSpecial Weather StatementAPXAntrim, Emmet, Grand Traverse, Leelanau53 min
Jul 19, 5:03 AM EDTSpecial Marine WarningAPX57 min
Jul 19, 5:37 AM EDTSevere Thunderstorm WarningAPXCheboygan, Presque Isle68 min
Jul 19, 5:44 AM EDTSpecial Marine WarningAPX61 min
Jul 19, 5:56 AM EDTSpecial Marine WarningAPX34 min
Jul 19, 6:01 AM EDTSpecial Weather StatementAPXMontmorency, Otsego44 min
Jul 19, 6:07 AM EDTSevere Thunderstorm WarningAPXGrand Traverse, Kalkaska, Leelanau, Missaukee, Wexford53 min
Jul 19, 6:14 AM EDTSevere Thunderstorm WarningAPXAlpena, Crawford, Montmorency, Oscoda, Otsego61 min
Jul 19, 6:31 AM EDTSpecial Marine WarningAPX59 min
Jul 19, 6:35 AM EDTFlash Flood WarningAPXAntrim, Grand Traverse, Leelanau3 hr
Jul 19, 6:52 AM EDTSpecial Weather StatementAPXAlcona, Alpena, Iosco, Ogemaw, Oscoda, Presque Isle and 1 more53 min
Jul 19, 6:59 AM EDTTornado WarningAPXAlcona, Crawford, Iosco, Ogemaw, Oscoda43 min
Jul 19, 7:18 AM EDTSpecial Marine WarningAPX87 min
Jul 19, 7:33 AM EDTSevere Thunderstorm WarningAPXArenac, Iosco, Ogemaw42 min
Jul 19, 8:28 AM EDTSevere Thunderstorm WarningAPXArenac, Gladwin36 min
Jul 19, 8:38 AM EDTSpecial Marine WarningAPX37 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.